Hi, I'd like to help you with your question.
Have you spoken to your doctor about how you feel? That is an important first step. Be sure you are not being affected by the side effects of your medications or that the medications are not still in your system and just need time to clear out. Then make sure this is not a physical issue. Once you are cleared by your doctor, then you can consider what has happened to you a mental health issue.
Since you are not on medication for the depression it could be that you are experiencing symptoms of the depression. Fog like thinking is a symptom and without medication, this symptom is going to be a full force, making you feel like you cannot think correctly.
Have you seen a therapist? It may be a good idea for you to have a full evaluation and see exactly what is going on. Talk with your doctor and ask for a referral. You can also contact your local community mental health and get an appointment there. Also, you can search on line at http://therapists.psychologytoday.com/rms/.
Either way, you need to seek help with this situation and soon.
I hope this has helped you,Kate